Analyticity of intersection exponents for planar Brownian motion

Gregory F. Lawler Department of Mathematics, Duke University Oded Schramm Départment de Mathématiques, Microsoft Research Wendelin Werner Université Paris-Sud, 1, Microsoft Way, Orsay, France

TBD mathscidoc:1701.331921

Acta Mathematica, 189, (2), 179-201, 2000.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{gregory2000analyticity,
  title={Analyticity of intersection exponents for planar Brownian motion},
  author={Gregory F. Lawler, Oded Schramm, and Wendelin Werner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341177266630},
  booktitle={Acta Mathematica},
  volume={189},
  number={2},
  pages={179-201},
  year={2000},
}
Gregory F. Lawler, Oded Schramm, and Wendelin Werner. Analyticity of intersection exponents for planar Brownian motion. 2000. Vol. 189. In Acta Mathematica. pp.179-201. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341177266630.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved